Am 41 years single virgin female. Working as Manager HR. Am in job for past 18 years.
A strange symptom of having sudden headache lead me to check BP its fluctuation is 110 by 70 to 160 by 100, With pelpetation and severe pain in left arm leading till heart. I took ARCINIC (ibroufine+pheduphine) for fever last week.AM I A HEART PATIENT OR IS IT MEDICINE ADVERSE EFFECT. PLEASE HELP. am overweight by 10kg but eat light food.
As mentioned from the other post, cardiac causes can not be completely ruled out and additional diagnostic tests may need to be done to determine the underlying cause. The left arm pain could be due to musculoskeletal as well as nerve issues. If the medicine was taken a week prior the symptoms occurred and discontinued a week before the symptoms manifested, medicine adverse effect may not be the cause. It is best that you have this checked by your doctor for proper evaluation and to rule out heart issues as well. Additional diagnostic tests may be done. Take care and do keep us posted.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.